CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
Three types of generalized Kadomtsev-Petviashvili equations arising from baroclinic potential vorticity equation 期刊论文
CHINESE PHYSICS B, 2010, 卷号: 19, 期号: 2, 页码: 8
Authors:  Zhang Huan-Ping;  Li Biao;  Chen Yong;  Huang Fei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
baroclinic potential vorticity equation  generalized Kadomtsev-Petviashvili equation  symmetry groups  approximate solution  
Complex dynamics in pendulum equation with parametric and external excitations I 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2006, 卷号: 16, 期号: 10, 页码: 2887-2902
Authors:  Jing, Zhujun;  Yang, Jianping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
pendulum equation  Melnikov's method  bifurcations  chaos  
Complex dynamics in Duffing-Van der Pol equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 722-747
Authors:  Jing, ZJ;  Yang, ZY;  Jiang, T
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On a nonlinear elliptic eigenvalue problem 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 307, 期号: 2, 页码: 691-698
Authors:  Chen, SW;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear eigenvalue problem  perturbation from symmetry  minimax theorem  
Perturbations from symmetric elliptic boundary value problems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 185, 期号: 1, 页码: 271-280
Authors:  Li, SJ;  Liu, ZL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
perturbation  symmetry  elliptic boundary value problems  multiple solutions  
Periodic solutions of superlinear beam and membrane equations with perturbations from symmetry 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 44, 期号: 6, 页码: 727-748
Authors:  Bartsch, T;  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized membrane equation  forced oscillations  perturbation from symmetry  strongly indefinite functionals  weak Palais-Smale condition